# SDR 98FDEA00371

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19719
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: HG480B13
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

98-0140, AT ROTATION OFF FLAG APPEARED IN THE CAPTAIN'S ALTIMETER AND NEEDLES FROZE AT 50 FT INDICATED ALTITUDE.  OFF FLAG WENT OUT OF VIEW WHEN DESCENDING BELOW 50 FT ON LANDING.  REMOVED AND REPLACED NR 1 CADC AND CAPTAIN'S ALTIMETER INDICATOR PER MAINTENANCE MANUAL 34-12-23 AND 34-12-11 LOW LEVEL LEAK CHECKS GOOD PER 34-12-25 AND 21.
